# SDR DL76K010552

- Difficulty date: April 3, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 8,683 hours, 4,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Discharged
- Location: Rt Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK. FOUND RIGHT EMERGENCY ESCAPE SLIDE TEST ONE INOP.   REPLACED RIGHT EMERGENCY OVERWING ESCAPE SLIDE BATTERY PACK.OPERATION NOW NORMAL.
